MAUDE Adverse Event Report: ACUMED, LLC 2.7MM X 18MM NON-LOCKING HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 2.7MM X 18MM NON-LOCKING HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 30-0348
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Acumed post market surveillance did confirm the reported incident with the acumed representative who was present at the surgery.The acumed representative did notifiy acumed with the information directly after the case concluded.Related reports (including this one): 3025141-2026-00296 (mw5186891) and (mw5186892).
 
Event or Problem Description
Mw5186891 was received by acumed on april 17, 2026 with the following reported, "during surgical open reduction internal fixation acumed screws x 2 broke when implanted into right acumed plate.Remnants left in right ulna per surgeon discretion.Screws 30-0348 2.7mm x 18mm and 30-0328 2.7mm x 16mm.Hecc: 2687.Dpc: 1261, 1212.Ref: mw5186892.".

Brand Name
2.7MM X 18MM NON-LOCKING HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25194475
Report Number3025141-2026-00297
Device Sequence Number21476294
Product Code HWC
UDI-Device Identifier10806378018367
UDI-Public10806378018367
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-0348
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale
Patient Weight49 KG
Patient RaceWhite